The Hadwiger number of Jordan regions is unbounded

We show that for every n > 0 there is a planar topological disk A(0) and n translates A(1), A(2), ...., A(n) of A(0) such that the interiors of A(0), ..., A(n) are pairwise disjoint, but with each A(i) touching A(0) for 1 <= i <= n.
Publisher
SPRINGER
Issue Date
2007-05
Language
ENG
Citation

DISCRETE & COMPUTATIONAL GEOMETRY, v.37, no.4, pp.497 - 501

ISSN
0179-5376
DOI
10.1007/s00454-007-1346-3
URI
http://hdl.handle.net/10203/300
Appears in Collection
CS-Journal Papers(저널논문)
Files in This Item
000246174800001.pdf(173.5 kB)Download
  • Hit : 1335
  • Download : 557
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 1 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0